# SDR SIMA20130428007

- Difficulty date: April 29, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Aircraft time: 28,779 hours, 25,260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4011003001
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4569 FOUND CAPTAIN’S FLASHLIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  C/W REMOVED AND REPLACED CAPTAIN’S FLASHLIGHT BATTERY AS PER AMM 33-50-16, OPC CHECK GOOD.  THE AIRCRAFT RETURN TO SERVICE.
